# SDR USAA920070978

- Difficulty date: October 15, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 21,076 hours, 8,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818204
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC4 CHECK - CORROSION ON CABIN FLOOR SUPPORT, BS 657 / FR 14 - BS 897 / FR 23,  +Y254.  REPLACED CABIN FLOOR SUPPORT, BS 605 / FR 12 - BS 950 / FR 24, +Y254 IAW A320 SRM 51-72-11.
